Volume 19, issue 6 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Dimer models and the special McKay correspondence

Akira Ishii and Kazushi Ueda

Geometry & Topology 19 (2015) 3405–3466
Abstract

We study the behavior of a dimer model under the operation of removing a corner from the lattice polygon and taking the convex hull of the rest. This refines an operation of Gulotta, and the special McKay correspondence plays an essential role in this refinement. As a corollary, we show that for any lattice polygon there is a dimer model such that the derived category of finitely generated modules over the path algebra of the corresponding quiver with relations is equivalent to the derived category of coherent sheaves on a toric Calabi–Yau 3–fold determined by the lattice polygon. Our proof is based on a detailed study of the relationship between combinatorics of dimer models and geometry of moduli spaces, and does not depend on the result of Bridgeland, King and Reid.

Keywords
dimer model, McKay correspondence, derived equivalence
Mathematical Subject Classification 2010
Primary: 14F05
Secondary: 14D20, 16G20, 14E16
References
Publication
Received: 12 June 2014
Revised: 25 September 2014
Accepted: 1 April 2015
Published: 6 January 2016
Proposed: Lothar Göttsche
Seconded: Richard Thomas, Jim Bryan
Authors
Akira Ishii
Division of Mathematical and Information Sciences
Hiroshima University
1-7-1 Kagamiyama
Higashi-Hiroshima 739-8521
Japan
Kazushi Ueda
Graduate School of Mathematical Sciences
University of Tokyo
3-8-1 Komaba
Meguro-ku 153-8914
Japan